Pharmacist intervention to detect drug adverse events on admission to the emergency department: Two case reports of neuroleptic malignant syndrome

Abstract : Neuroleptic malignant syndrome (NMS) is a rare but severe adverse effect of antipsychotic drugs.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.umontpellier.fr/hal-01833577
Contributeur : Dominique Mornet <>
Soumis le : mardi 17 décembre 2019 - 11:56:47
Dernière modification le : jeudi 20 février 2020 - 19:21:35

Fichier

2017 Leenhardt_et_al., Pharmac...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

F. Leenhardt, D. Perier, V. Pinzani, I. Giraud, M. Villiet, et al.. Pharmacist intervention to detect drug adverse events on admission to the emergency department: Two case reports of neuroleptic malignant syndrome. Journal of Clinical Pharmacy and Therapeutics, Wiley, 2017, 42 (4), pp.502 - 505. ⟨10.1111/jcpt.12531⟩. ⟨hal-01833577⟩

Partager

Métriques

Consultations de la notice

61

Téléchargements de fichiers

19